MathSciNet Relay Station
MathSciNet bibliographic data
MR1939897 91A26 (60E15 91A15)
Hofbauer, Josef; Sandholm, William H. On the global convergence of stochastic fictitious play. Econometrica 70 (2002), no. 6, 2265–2294.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement